# SDR AALA961340

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 141N5130
- Condition: Corroded
- Location: Bs 417
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFTER REMOVING CORROSION, FOUND REMAINING MATERIAL IS BEYOND SRM LIMITS.  REPAIRED PER MRB 757-929.  (M)
